Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 79, NWS Fort Worth, TX

May 31, 2021Hunt County, Texas

NWS Fort Worth, TX issued this river flood warning at May 31, 2021, 8:57 AM CDT for Hunt County, Texas. It took effect at May 31, 2021, 11:54 PM CDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 8:57 AM CDT (13:57 UTC)
In effect from
May 31, 2021, 11:54 PM CDT
Expired
Jun 3, 2021, 1:14 AM CDT
In force
49 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 18.06 ft at Jun 1, 2021, 9:00 AM CDT.

actionminormoderatemajor5101505/3106/0106/0206/0306/04
Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

531 
WGUS44 KFWD 311357
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
857 AM CDT Mon May 31 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-010800-
/O.NEW.KFWD.FL.W.0079.210601T0454Z-210603T0614Z/
/GNVT2.1.ER.210601T0454Z.210601T1800Z.210602T1813Z.NO/
857 AM CDT Mon May 31 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Cowleech Fork Sabine River At Greenville.
* From this evening to late Wednesday night.
* At 8:45 AM CDT Monday the stage was 5.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest near 16 feet early tomorrow afternoon. It 
  will then fall below flood stage early Wednesday afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-010800-
/O.NEW.KFWD.FL.W.0080.210601T0900Z-210602T1813Z/
/QLAT2.1.ER.210601T0900Z.210601T1800Z.210602T0612Z.NO/
857 AM CDT Mon May 31 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the South Fork Sabine River Near Quinlan.
* From late tonight to Wednesday afternoon.
* At 8:45 AM CDT Monday the stage was 5.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest near 17feet early tomorrow afternoon. It will 
  then fall below flood stage early Wednesday morning.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

Sanchez
7 follow-up statements
715 
WGUS84 KFWD 311838
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
138 PM CDT Mon May 31 2021

...The Flood Warning continues for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-011245-
/O.EXT.KFWD.FL.W.0079.210601T0228Z-210603T0604Z/
/GNVT2.1.ER.210601T0228Z.210601T1800Z.210602T1804Z.NO/
138 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* From this evening to late Wednesday night.
* At 12:45 PM CDT Monday the stage was 5.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 16.5 feet early tomorrow afternoon. It 
  will then fall below flood stage early Wednesday afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-011245-
/O.EXT.KFWD.FL.W.0080.210601T0852Z-210602T1812Z/
/QLAT2.1.ER.210601T0852Z.210601T1800Z.210602T0612Z.NO/
138 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* From late tonight to Wednesday afternoon.
* At 12:45 PM CDT Monday the stage was 5.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 16.5 feet early tomorrow afternoon. It will 
  then fall below flood stage early Wednesday morning.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$
843 
WGUS84 KFWD 010155
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
855 PM CDT Mon May 31 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-012000-
/O.EXT.KFWD.FL.W.0079.210601T0638Z-210603T0604Z/
/GNVT2.1.ER.210601T0638Z.210601T1800Z.210602T1804Z.NO/
855 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* From late tonight to late Wednesday night.
* At 8:45 PM CDT Monday the stage was 10.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage and 
  crest to 16.8 feet early tomorrow afternoon. It will then fall 
  below flood stage early Wednesday afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-012000-
/O.EXT.KFWD.FL.W.0080.210601T0943Z-210602T1814Z/
/QLAT2.1.ER.210601T0943Z.210601T1800Z.210602T0614Z.NO/
855 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* From late tonight to Wednesday afternoon.
* At 8:45 PM CDT Monday the stage was 7.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 17.2 feet early tomorrow afternoon. It will 
  then fall below flood stage early Wednesday morning.
* Impact...At 18.0 feet, Moderate out of bank flooding will occur. 
  Some farm and cattle industries will be flooded. Some rural roads 
  will be underwater. Water will be over the road and the FM 1565 
  bridge.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$
895 
WGUS44 KFWD 010942
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
442 AM CDT Tue Jun 1 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-020345-
/O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0606Z/
/GNVT2.2.ER.210601T0216Z.210601T1200Z.210602T1806Z.NO/
442 AM CDT Tue Jun 1 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early Thursday morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late Wednesday night.
* At 3:45 AM CDT Tuesday the stage was 17.2 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.2 feet 
  this morning. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Garcia
827 
WGUS84 KFWD 011419
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
919 AM CDT Tue Jun 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

...The Flood Warning continues for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-020830-
/O.EXT.KFWD.FL.W.0080.000000T0000Z-210602T1817Z/
/QLAT2.1.ER.210601T0352Z.210601T1015Z.210602T0617Z.NO/
919 AM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Wednesday afternoon.
* At 8:45 AM CDT Tuesday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river just crested and is expected to fall below 
  flood stage just after midnight tonight and continue falling to 
  near 5 feet Sunday morning.
* Impact...At 18.0 feet, Moderate out of bank flooding will occur. 
  Some farm and cattle industries will be flooded. Some rural roads 
  will be underwater. Water will be over the road and the FM 1565 
  bridge.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

TXC231-020830-
/O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0419Z/
/GNVT2.2.ER.210601T0216Z.210601T1800Z.210602T1619Z.NO/
919 AM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until Wednesday evening.
* At 8:45 AM CDT Tuesday the stage was 18.0 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest near 18 feet 
  this afternoon. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 19.0 feet, Major out of bank flooding will occur. 
  Moderate flooding will occur through Greenville downstream to 
  below the Interstate 30 bridge. Street closures will be required, 
  and a few rural roads will be underwater.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$
060 
WGUS84 KFWD 011922
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
222 PM CDT Tue Jun 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-021330-
/O.EXT.KFWD.FL.W.0080.000000T0000Z-210602T1831Z/
/QLAT2.1.ER.210601T0352Z.210601T1015Z.210602T0631Z.NO/
222 PM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Wednesday afternoon.
* At 1:45 PM CDT Tuesday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 4.8 feet Sunday 
  morning.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

TXC231-021330-
/O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0600Z/
/GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1800Z.NO/
222 PM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late Wednesday night.
* At 1:45 PM CDT Tuesday the stage was 17.9 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 5 feet Sunday morning.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$
022 
WGUS84 KFWD 020146
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
846 PM CDT Tue Jun 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-022000-
/O.EXT.KFWD.FL.W.0080.000000T0000Z-210603T0042Z/
/QLAT2.1.ER.210601T0352Z.210601T2100Z.210602T1242Z.NO/
846 PM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Wednesday evening.
* At 7:45 PM CDT Tuesday the stage was 16.7 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and is expected to fall below 
  flood stage tomorrow morning.
* Impact...At 17 feet, minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

TXC231-022000-
/O.EXT.KFWD.FL.W.0079.000000T0000Z-210603T0625Z/
/GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1825Z.NO/
846 PM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late Wednesday night.
* At 7:45 PM CDT Tuesday the stage was 17.3 feet.
* Flood stage is 14 feet.
* Moderate flooding is occurring.
* Forecast...The river has crested and is expected to fall below 
  flood stage early tomorrow afternoon.
* Impact...At 17 feet, moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Dunn
135 
WGUS84 KFWD 021358
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
Issued by National Weather Service Shreveport LA
858 AM CDT Wed Jun 2 2021

...The Flood Warning is extended for the following creek in Texas...

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

...The Flood Warning is cancelled for the following creek in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

Additional information is available at www.weather.gov.


TXC231-021500-
/O.CAN.KFWD.FL.W.0079.000000T0000Z-210602T1358Z/
/GNVT2.2.ER.210601T0216Z.210601T1545Z.210602T1825Z.NO/
858 AM CDT Wed Jun 2 2021

...The Flood Warning for the Cowleech Fork Sabine River At 
Greenville has been cancelled...

The Flood Warning is cancelled for
  the Cowleech Fork Sabine River At Greenville.
* At 8:45 AM CDT Wednesday the stage was 13.1 feet.
* Flood stage is 14 feet.
* Forecast...The Cowleech Fork of the Sabine River is expected to 
  fall to 5.0 feet Monday morning.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-030615-
/O.EXT.KFWD.FL.W.0080.000000T0000Z-210603T0615Z/
/QLAT2.1.ER.000000T0000Z.210601T2100Z.210602T1815Z.NO/
858 AM CDT Wed Jun 2 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until late tonight.
* At 8:45 AM CDT Wednesday the stage was 15.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The South Fork of the Sabine River is expected to fall 
  below flood stage this Wednesday afternoon and continue falling to 
  4.8 feet Monday morning.
* Impact...Flooding to diminish and end through this Wednesday 
  afternoon.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 5:26 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 31, 5:26 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
526 AM CDT Mon May 31 2021

...New Aviation...

.SHORT TERM... /Issued 252 AM CDT Mon May 31 2021/
Update:
North Texas is on track to receive multiple rounds of showers and
thunderstorms today and tonight. The first round is currently
moving east of the Caprock across the Low Rolling Plains and will
arrive across the western zones in the pre-dawn hours. This
activity should decrease in intensity after sunrise with the loss
of the low level jet, but additional thunderstorms will develop
this afternoon and tonight with increasing large scale ascent from
an approaching upper trough. High precipitable water values (> 1.5
inches) will make these storms efficient rain producers which will
likely result in some flash flooding and new river flooding.
Therefore, we have decided to issue a Flash Flood Watch for much
of North Texas, generally northwest of a line from Bonham to
Waxahachie to Comanche for today and tonight. Rainfall amounts
will average between 1.5 and 3 inches, but some isolated totals
around 5 inches are not out of the question.

79

Previous Discussion:
/Tonight through Monday night/

Other than a few lingering showers and isolated thunderstorms
across the southwest zones late this evening and overnight, it
will be a cloudy, cool and mostly rain-free night with lows
mainly in the 60s.

Rain chances will increase across the northwest zones towards
sunrise as a storm complex currently over the Panhandle moves
southeast. Storms should weaken as they move into more stable air
across North Texas with a gradual dissipation through the morning
due to a decreasing low level jet. Therefore, Memorial Day will
not be a total washout. It will remain mostly cloudy, relatively
cool (mid 70s to mid 80s) and a bit breezy.

Additional thunderstorms are expected to organize Monday
afternoon/early evening along an approaching cold front. These
storms will march across North and Central Texas Monday
night/Tuesday morning. The primary threat will be heavy rain with
a potential for flash flooding. However, the favored area for the
heaviest rainfall will be across the northwest zones where
rainfall the past few day has been the least and the progressive
nature of the complex may limit the extent of the flooding. For
now we will hold off on issuing a Flash Flood Watch. The extensive
cloud cover and widespread rainfall will keep lows generally in
the 60s Monday night expect for some lower 70s in Central Texas.

79

&&

.LONG TERM... /Issued 252 AM CDT Mon May 31 2021/
/Tuesday Onward/

A line of convection will be ongoing (east of I-35) as we begin
the day on Tuesday. This line of showers and storms will likely be
decreasing in strength through the morning hours on Tuesday, but
heavy rain will continue to be a threat nonetheless. Well above
normal soil moisture will lead to quick runoff, increasing the
flooding potential.

The front responsible for tonight's high rain chances will likely
stall somewhere along or just south of I-20 Tuesday. Afternoon
destabilization may lead to renewed convection along and ahead of
the front. With lapse rate around 7-7.5 degrees C/km and pockets
of instability around 1500 K/kg, a few strong to severe storms
cannot be ruled out east of I-35. If storms do develop, the main
hazards would be damaging winds and a few instances of hail.

Another shortwave will be rounding the base of the upper trough
Tuesday night, likely leading to another batch of more widespread
precipitation south of I-20. Given the nocturnal nature of the
storms and a rather unimpressive low-level jet, brief heavy rain
will be the main hazard. With the antecedent rainfall expected
today and tonight, tomorrow night's rain may lead to renewed
potential for flooding.

The main upper trough will be moving east of our region by
Thursday, but unfortunately that trough will be quickly replaced
by another trough to our west. The low-level wind field is likely
to increase out of the south, allowing for a quick return of
moisture through the region. This may lead to occasional warm-air
advection showers and a few storms Thursday and Friday.

The global numerical guidance is now closing off the
aformentioned upper trough into a cut-off low as the jet stream
shifts into the northern parts of the country. With the jet stream
far removed from the cut-off low, a nearly stationary source of
ascent may continue to impact the region through the end of the
week. Just how much and what time the rain will fall remains in
question given the rain chances will be driven by the smaller
scale features left over from previous rainfall. The one aspect of
the forecast with higher confidence will be the continuation of
the below normal temperatures we've been experiencing across North
and Central Texas. Overall, highs will be in the 70s and 80s,
which would be somewhere around 5-10 degrees below normal for this
time of the year.

Hernandez

&&

.AVIATION... /NEW/
/12Z TAFs/

The primary aviation weather forecasting challenge with this TAF
package will be timing convection.

A complex of rain and thunderstorms will continue moving east
toward the Metroplex TAF sites, reaching the western terminals
around 1230Z and the remainder of the TAF sites about an hour
later. The good news is that a weakening trend is expected which
will keep lightning at a minimum this morning. A few showers ahead
of the main line will also move across FTW and AFW just prior to
sunrise, but impacts should be minimal with this activity as it
lifts to the north.

Thunderstorms will become more likely late this afternoon and
this evening with increasing large scale lift and the approach of
a cold front. Convection will develop west of the region on the
cold front this afternoon, moving eastward through the evening.
Although scattered thunderstorms could temporarily impact any of
the TAF sites this afternoon, the most likely time for storms at
the Metroplex TAF sites will be between 01Z and 05Z with lingering
showers and a few storms in the vicinity through sunrise Tuesday.
Waco will also see some storms with the best window between 03Z
and 07Z.

MVFR ceilings have been in and out through the night but will
become more prevalent to start this TAF cycle. These ceilings
between 1500 and 2500 ft should linger through much of the
afternoon with some brief improvements above 3000 ft late this
afternoon and evening. Of course, ceilings and visibility in and
near any thunderstorms will vary significantly from the prevailing
conditions.

The wind continues to slowly veer to the southeast early this
morning in response to the approaching surface low. Therefore, a
southeast to south wind will prevail through sunrise Tuesday at
speeds between 7 and 13 knots along with some higher gusts. The
wind shift associated with the passage of the cold front will
occur across the Metroplex TAF sites late morning Tuesday.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    80  69  82  66  81 /  50  80  70  50  40
Waco                83  70  82  67  80 /  20  60  50  60  60
Paris               77  67  78  64  78 /  30  90  80  50  40
Denton              79  69  78  61  80 /  70 100  60  40  40
McKinney            80  68  80  64  80 /  40  80  70  50  40
Dallas              81  69  82  67  82 /  50  80  70  50  40
Terrell             82  68  80  65  79 /  30  70  70  60  50
Corsicana           82  68  82  67  80 /  20  60  60  60  60
Temple              83  71  82  66  80 /  10  40  50  60  70
Mineral Wells       79  67  77  61  79 /  80 100  50  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 AM CDT this morning through Tuesday
morning for TXZ091>094-100>104-115>120-129>134-141.

&&
Hazardous weather outlook, May 31, 5:47 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
547 AM CDT Mon May 31 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
547 AM CDT Mon May 31 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Widespread thunderstorms are expected today and tonight. Heavy rain
may lead to instances of flash flooding across portions of North
Texas, especially tonight. In addition, strong winds along the
leading edge of the storms will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
A few strong to marginally severe storms will be possible east of I-
35 Tuesday afternoon, with mainly a strong to damaging wind threat.
Storm chances will continue through the rest of the week. Any heavy
rain may lead to flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but any reports of
flooding would be greatly appreciated.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:05 AM CDTFlash Flood WatchFWDCollin, Comanche, Cooke, Dallas, Denton, Eastland and 16 more28 hr
May 31, 8:21 AM CDTRiver Flood WarningFWDDenton48 hr
May 31, 8:21 AM CDTRiver Flood WarningFWDDallas, Denton39 hr
May 31, 8:24 AM CDTRiver Flood WarningFWDDelta, Hopkins16 days
May 31, 8:42 AM CDTAreal Flood AdvisoryFWDEastland, Stephens3 hr
May 31, 8:57 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall53 hr
May 31, 9:42 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
May 31, 1:15 PM CDTAreal Flood AdvisoryFWDStephens6 hr
May 31, 1:23 PM CDTFlash Flood WarningFWDStephens9 hr
May 31, 2:06 PM CDTSevere Thunderstorm WarningFWDEastland39 min
May 31, 2:18 PM CDTAreal Flood AdvisoryFWDEastland6 hr
May 31, 2:27 PM CDTAreal Flood AdvisoryFWDPalo Pinto6 hr
May 31, 2:30 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath, Palo Pinto, Stephens60 min
May 31, 3:04 PM CDTSevere Thunderstorm WarningFWDComanche, Erath26 min
May 31, 3:19 PM CDTFlash Flood WarningFWDEastland, Palo Pinto, Stephens3 hr
May 31, 3:28 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Hood, Somervell62 min
May 31, 4:01 PM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 31, 4:25 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Hood, Johnson, Somervell65 min
May 31, 4:39 PM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise6 hr
May 31, 4:54 PM CDTFlash Flood WarningFWDParker, Tarrant6 hr
May 31, 5:11 PM CDTRiver Flood WarningFWDStephens38 hr
May 31, 5:15 PM CDTRiver Flood WarningFWDCoryell15 hr
May 31, 5:21 PM CDTSpecial Weather StatementFWDEllis, Hill39 min
May 31, 5:24 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Somervell, Tarrant3 hr
May 31, 5:54 PM CDTRiver Flood WarningFWDParker35 hr
May 31, 6:01 PM CDTSpecial Weather StatementFWDNavarro59 min
May 31, 6:04 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Grayson3 hr
May 31, 6:28 PM CDTAreal Flood WarningFWDEastland, Palo Pinto, Stephens3 hr
May 31, 6:53 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.